Multivariate risk measures: a constructive approach based on selections

Molchanov, Ilya; Cascos, Ignacio (2016). Multivariate risk measures: a constructive approach based on selections. Mathematical Finance, 26(4), pp. 867-900. Wiley 10.1111/mafi.12078

[img] Text
Molchanov_et_al-2016-Mathematical_Finance.pdf - Published Version
Restricted to registered users only
Available under License Publisher holds Copyright.

Download (589kB) | Request a copy

Since risky positions in multivariate portfolios can be offset by various choices of capital requirements that depend on the exchange rules and related transaction costs, it is natural to assume that the risk measures of random vectors are set-valued. Furthermore, it is reasonable to include the exchange rules in the argument of the risk measure and so consider risk measures of set-valued portfolios. This situation includes the classicalKabanov’s transaction costs model, where the set-valued portfolio is given by the sum of a random vector and an exchange cone, but also a number of further cases of additional liquidity constraints. We suggest a definition of the risk measure based on calling a set-valued portfolio acceptable if it possesses a selection with all individually acceptable marginals. The obtained selection risk measure is coherent (or convex), law invariant, and has values being upper convex closed sets. We describe the dual representation of the selection risk measure and suggest efficient ways of approximating it from below and from above. In the case of Kabanov’s exchange cone model, it is shown how the selection riskmeasure relates to the set-valued riskmeasures considered by Kulikov (2008, Theory Probab. Appl. 52, 614–635), Hamel and Heyde (2010, SIAM J. Financ.Math. 1, 66–95), and Hamel, Heyde, and Rudloff (2013, Math. Financ. Econ. 5, 1–28).

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematical Statistics and Actuarial Science

UniBE Contributor:

Molchanov, Ilya

Subjects:

300 Social sciences, sociology & anthropology > 330 Economics
500 Science > 510 Mathematics

ISSN:

1467-9965

Publisher:

Wiley

Language:

English

Submitter:

Ilya Molchanov

Date Deposited:

07 Feb 2017 16:38

Last Modified:

07 Feb 2017 16:38

Publisher DOI:

10.1111/mafi.12078

BORIS DOI:

10.7892/boris.91128

URI:

https://boris.unibe.ch/id/eprint/91128

Actions (login required)

Edit item Edit item
Provide Feedback